MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. MCKESSON BRANDS; NEEDLE, SAFETY PREVENT HT 25GX1"

SOL-MILLENNIUM MEDICAL INC. MCKESSON BRANDS; NEEDLE, SAFETY PREVENT HT 25GX1"
Catalog Number 16-N251S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This issue was brought to our attention by ecri (emergency care research institute), although the customer who encountered the issue has chosen to remain anonymous.
 
Event or Problem Description
It was reported by the customer that two safety needles of the same lot broke in patients during vaccinations, the needles were safely removed by hand, no patient injuries were sustained as a result of this incident.

Brand Name
MCKESSON BRANDS
Common Device Name
NEEDLE, SAFETY PREVENT HT 25GX1"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
lawrenceville,
GA 30043
MDR Report Key21661859
Report Number1451040-2025-00012
Device Sequence Number20900903
Product Code FMI
UDI-Device Identifier10612479244624
UDI-Public10612479244624
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/21/2025
Report Date (Section F) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-N251S
Device Lot NumberCSOD10-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/06/2025
Device Age5 MO
Event Location Other
Date Report to Manufacturer03/21/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/21/2025